# SDR USAA920081584

- Difficulty date: August 27, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 70,089 hours, 25,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N873815
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C3 MAJOR REPAIR NR 6122889 WEB CRACKED AT BS 1620 S10L.  REPLACED WEB AT BS 1620 S10L IAW SRM 51-40-02-OG.
